# SDR HALA2010041500160

- Difficulty date: April 13, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 28,963 hours, 5,451 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FRM CODE 4911XA00 AFTER LANDING UNABLE TO START APU NO RPM RISE.  NO OTHER FAULT INDICATIONS.  ECU FAULT SHOWS ECU AND MINI FLAGS 30-32-39-48-55-105.  REPLACED ECU PER TASK 49-61-05-404-008.  STARTED BOTH ENGINES AND RAN PACKS AND ELECTRICAL LOAD FOR SEVERAL MINUTES.  NO FAULTS, OK FOR SERVICE.
